Bulletin of the Korean Mathematical Society (B KOREAN MATH SOC )

Publisher: Taehan Suhakhoe

Description

  • Impact factor
    0.39
    Show impact factor history
     
    Impact factor
  • 5-year impact
    0.37
  • Cited half-life
    5.40
  • Immediacy index
    0.07
  • Eigenfactor
    0.00
  • Article influence
    0.20
  • Other titles
    Bulletin of the Korean Mathematical Society, Bulletin of the Korean Mathematical Society
  • ISSN
    1015-8634
  • OCLC
    6653234
  • Material type
    Periodical
  • Document type
    Journal / Magazine / Newspaper

Publications in this journal

  • [Show abstract] [Hide abstract]
    ABSTRACT: A tournament T is an orientation of a complete graph and an arc in T is called pancyclic if it is contained in a cycle of length l for all 3 <= l <= n, where n is the cardinality of the vertex set of T. In 1994, Moon introduced the graph parameter h(T) as the maximum number of pancyclic arcs contained in the same Hamiltonian cycle of T and showed that h(T) >= 3 for all strong tournaments with n >= 3. Havet later conjectured that h(T) >= 2k +1 for all k-strong tournaments and proved the case k = 2. In 2005, Yeo gave the lower bound h(T) >=(k+5)/2 for all k-strong tournaments T. In this note, we will improve his bound to h(T) >= (2k+7)/3 .
    Bulletin of the Korean Mathematical Society 11/2014; 51(6):1649-1654.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Suppose that G is a finite group and H is a subgroup of G. H is said to be an ss-quasinormal subgroup of G if there is a subgroup B of G such that G=HB and H permutes with every Sylow subgroup of B; H is said to be semi-p-cover-avoiding in G if there is a chief series 1=G 0 <G 1 <⋯<G t =G of G such that, for every i=1,2,...,t, if G i /G i-1 is a p-chief factor, then H either covers or avoids G i /G i-1 . We give the structure of a finite group G in which some subgroups of G with prime-power order are either semi-p-cover-avoiding or ss-quasinormal in G. Some known results are generalized.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: We construct new binary optimal self-dual codes of length 50. We develop a construction method for binary self-dual codes with a fixed-point-free automorphism of order 2. Using this method, we find new binary optimal self-dual codes of length 52. From these codes, we obtain Lee-optimal self-dual codes over the ring 𝔽 2 +u𝔽 2 of lengths 25 and 26.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we study the structure of m-quasi Einstein manifolds when there exists another distinct solution to the (λ,n+m)-Einstein equation. In particular, we derive sufficient conditions for the non-existence of such solutions.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we prove that there is no branch point in the Lorentz space (M,d) obtained as the limit space of a sequence {(M α ,d α )} of compact globally hyperbolic interpolating space-times with C α ± -properties and curvature bounded below. Using this, we also obtain that every maximal time-like geodesic in the limit space (M,d) can be expressed as the limit curve of a sequence of maximal time-like geodesics in {(M α ,d α )}. Finally, we show that the limit space (M,d) satisfies a time-like triangle comparison property which is analogous to the case of Alexandrov curvature bounds in length spaces.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: We give analogous criterion to admit a real parabolic connection on real parabolic bundles over a real curve. As an application of this criterion, if real curve has a real point, then we proved that a real vector bundle E of rank r and degree d with gcd (r,d)=1 is real indecomposable if and only if it admits a real logarithmic connection singular exactly over one point with residue given as multiplication by -fracdr. We also give an equivalent condition for real indecomposable vector bundle in the case when real curve has no real points.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let O n and PO n denote the order-preserving transformation and the partial order-preserving transformation semigroups on the set X n ={1,...,n}, respectively. Then the ‘strictly partial order-preserving transformation semigroup’ SPO n on the set X n , under its natural order, is defined by SPO n =PO n ∖O n . In this paper we find necessary and sufficient conditions for any subset of SPO(n,r) to be a (minimal) generating set of SPO(n,r) for 2≤r≤n-1.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: A finite group G is called a SB-group if every subgroup of G is either s-quasinormal or abnormal in G. In this paper, we give a complete classification of those groups which are not SB-groups but all of whose proper subgroups are SB-groups.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let G be a finite group. The commuting graph Δ(G) of G is a graph whose vertex set is G and two vertices x and y are adjacent if and only if x≠y and xy=yx. In this paper, the authors study the automorphism group of the graph Δ(G). It is proved that Aut(Δ(G)) is abelian or primary if and only if |G|≤2, and Aut(Δ(G)) is asquare-free if and only if |G|≤3. Some new graphs that are useful in studying the group Aut(Δ(G)) are presented and their main properties are investigated.
    Bulletin of the Korean Mathematical Society 07/2014; 51(4).